MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 590106AN
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6a: implant date: not applicable to suspect device.Section d6b: explant date: not applicable to suspect device.Section e1: telephone number: (b)(6).Section e1: email address: unknown, as information was requested but not provided.Section h6: health effect - clinical code: 4581: striae: corneal striae / flap dislocation/ dislodged: corneal flap complications.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after the patient was treated with the ifs femtosecond laser had to return to the clinic for flap lift, wash and rinse.The clinic reported the introduction of a new batch of patient interfaces (pi) which had docking differences.No further information was provided.Additional information has been reported without information as to what patient it relates to.Due to this, the below has been added to all relevant complaint files to ensure event captured completely.Striae flap displacement.This report is for the ifs femtosecond laser.A separate report is being submitted for the patient interface.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key25326532
Report Number3012236936-2026-000126
Device Sequence Number9954398
Product Code GEX
UDI-Device Identifier15050474534688
UDI-Public(01)15050474534688(17)271021(10)60688749
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number590106AN
Device Catalogue Number590106AN
Device Lot Number60688749
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LASER SN: (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown